# SDR Y2PA960072

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193US
- Make and model: Doug DC-9-15F
- Aircraft serial: 45828
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S27779223
- Condition: Corroded
- Location: Bs 229-280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D BRIDGING AND ALIGNMENT CHECK INSPECTION, FOUND STATION 229 TO 280 LONGERON 28R CORRODED.  REMOVED AND REPLACED LONGERON 28R STATION 229 TO 280 IAW DC9 SRM 51-01 AND 51-30-5.  NON-ROUTINE WORK CARD NR 96-0196 AND 96-0249.  REPORT GENERATED BY AMERICAN INTERNATIONAL AIRWAYS, INC B4MR FOR USA JET AIRLINES, Y2PA.
